MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000363517

Медицинская библиотека · Hormone research in paediatrics · 2014

Exogenous Cushing syndrome: a lesson of diaper rash cream.

Ho Cindy Wei-Li, Loke Kah Yin, Lim Yvonne Yi-Juan, Lee Yung Seng

Клинический случайСтатьяПеревод в очереди

Аннотация

A prolonged use of topical corticosteroids can result in Cushing syndrome, though this is less common than with oral or parenteral steroids. Most pediatric cases were due to application of topical steroids for diaper dermatitis. Adverse cardiovascular effects can occur in Cushing syndrome with significant long-term morbidity and mortality, though so far there have been no reports of cardiovascular complications due to excessive usage of topical steroids. We report a 2.5-month-old boy who rapidly developed severe Cushing syndrome induced by the misuse of topical clobetasol, a very potent steroid, without a doctor's prescription as a diaper rash cream, and developed moderate left ventricular hypertrophy and pericardial effusion.

Для цитирования: Ho Cindy Wei-Li, Loke Kah Yin, Lim Yvonne Yi-Juan, Lee Yung Seng. Exogenous Cushing syndrome: a lesson of diaper rash cream.. Hormone research in paediatrics. 2014. DOI: 10.1159/000363517.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.